# SDR IPXA2021020465311

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,613 hours, 16,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ACTUATOR INOP. DEFERRED L1 ENTRY DOOR ACTUATOR IAW MEL 52 10 1 2 0 1 DMP 52 10 1 2 0 1 CW PLACARDS INSTALLED CONTROL M 734022T/S L1 DOOR PER FIM 52-11-810-802.  R/R'D FWD DOOR LOCK PIN RELEASE RELAY.  (R2-5324) PER WDM 52-11-01.  RAN L1 DOOR SEVERAL TIMES FROM INTERNAL & EXTERNAL SWITCH IAW AMM 52-10-01-700-801.  NO FAULTS NOTED.  THIS CLEARED M734622.  PLACARD & DMP 52-10-1-2-0-1 REMOVED.
